# SDR QXEA200400873

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,501 hours, 23,693 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008D
- Part serial: 99403
- Condition: Inoperative
- Location: Zone 100
- Part time: 11,482 hours, 16,733 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 DC CAUTION LIGHT ILLUMINATED, WOULD NOT RESET PER CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 DC GCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
